Please confirm that your email address is correct, so you can successfully receive this alert.
Two cases of asymptomatic elevation of creatine kinase levels after oral
neuroleptic treatment are described. One patient was successfully
challenged with a different neuroleptic. The authors discuss possible
reasons for creatine kinase elevation.
Subscribe Now/Learn More
Purchase Online access to this article for 24 hours
PsychiatryOnline subscription options offer access to the
DSM-5 library, books,
journals, CME, and patient resources. This all-in-one virtual library provides psychiatrists
and mental health professionals with key resources for diagnosis, treatment, research,
and professional development.
Need more help? PsychiatryOnline Customer Service may be reached by emailing PsychiatryOnline@psych.org
or by calling 800-368-5777 (in the U.S.) or 703-907-7322 (outside the U.S.).
Web of Science® Times Cited: 15